Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with epilepsy, cancer, hypothyroid, early menopause, have numbness on half side of body, heart palpitations. Cause?

Dear dr , I am having numbness in half side of my body almost like you could draw a line half I d the entire body feels strange and numb arm hanging down heavy and not much strength .. Diagnosed with epilepsy last year temporal lobe and have had. Cancer , hutch kids disease 16 years ago then thyroid hypo after radio therapy and menaupause at 23 and now struggling g as not sure why the half side numb and at times hand goes blue grey .. What should I do have been having heart palpitations at night at heart jumping around at times
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Ok u should get investigation done
Carotid doppler both side
ECG with and without palpitation

Neurophysician opinion as soon as possible
Neurosurgeon and oncologist opinion,cardiologist opinion for work up for palpitation
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor